Ask an expert
Question

19 Feb 2009

My patch periods
This is my 1st month using the patch, i am now on my patch free week and i have not seen my periods, all i see is small clotting which shows a sign for my periods. Cud there be something wrong or i will still get them, i am suppose to start my patch week next Tuesday, pls help!
Answer 319 views
Expert
Sexologist
sexy

01 Jan 0001

The following link could be helpful to provide you with some more information regarding the patch and its working and side effects.
http://www.birth-control-comparison.info/patch.htm . You will notice that one of the side effects that is listed is that blood spotting can occur. If your menstrual period does not starts and or the spotting continues, contact your general practitioner/gynecologist and have it checked out. In the meantime make sure that you continue with extra contraceptive precautions such as spermacide and or condoms.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18715 votes
Vote